Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Adherence Question with Sustiva and Truvada
May 20, 2006

This is probably a silly question, but I actually managed to double dose my meds one evening. It was only the next day when I found I was a tablet short that I realsied I had taken my unsual eveing dose twice within about 4 hours. I'm using Truveda & Sustiva and it was the Sustiva that I took twice. I am only in my first month of meds so I'm a bit paranoid about remembering to take them. Is that a problem from an adherence prespective ?

Can you also tell me how impoartant it is to take the dose at the same time each day. I usually try and take the truveda about 9pm and the Sustiva when I go to bed. My bedtime does vary quite a bit so I need to understand if this is a problem. Appreciate your help.

Response from Dr. Pierone

Taking an extra dose of Sustiva should not be a problem and it would make sense to simply get back on schedule the usual time the next evening. This medication has a long half life so taking it strictly at the same time every day is not crucial. The same is really true for Truvada, which also persists in the body for extended periods. Thanks for posting and best of luck to you!



Previous
tenofovir PrEP-preventative to HIV infection?
Next
Changing Meds due to side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement